# SDR UIEA2019110305841

- Difficulty date: November 2, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 90,002 hours, 23,147 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN AUTO INOP: CABIN ALT AUTO CONTROLLERS 1 & 2 FAILED DURING DESCENT.( PERFORMED CABIN PRESSURE CONTROLLER BITE, FAULTED A/C MOTOR. VERIFIED NO FAULT AT THIS TIME PER FIM 21-31 FT 810. )
